# SDR 4AER201505120003

- Difficulty date: May 12, 2015
- Submitted: May 12, 2015
- Operation: General aviation
- Filed by: Aersale Inc, repair station 4AER685B
- Aircraft: N302MS
- Make and model: Boeing 7374Y0
- Aircraft serial: 24688
- Aircraft time: 49,194 hours, 29,550 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65C32953
- Condition: Corroded
- Location: Bs 698
- Part time: 49,194 hours, 29,550 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AGING AIRCRAFT INSPECTION, FOUND LEVEL 3 CORROSION ON LT KEEL BEAM LOWER CHORD IN LT MLG WHEEL WELL LBBL 6.5 AT FS 698.42.  MAXIMUM DEPTH OF CORROSION 0.1115".  ORIGINAL DEPTH OF KEEL BEAM LOWER CHORD CASTING 0.4535".
